# SDR MASA200601868

- Difficulty date: July 16, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N75998
- Make and model: Cndair CL6002B19
- Aircraft serial: 7336
- Aircraft time: 11,424 hours, 10,960 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Caution Message
- Condition: False Activation
- Location: Stall Warning
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7148 GSP - STALL FAIL CAUTION MESSAGE.  MX RESET THE SYSTEM.
